• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Going from Bupropion back to Citalopram (How to do it)

M

Mequita

New member
Joined
Jan 22, 2015
Messages
1
Hello everybody,
I have a question that maybe somebody can help me with.
Is it safe to stop Bupropion (150mg) for a couple of days and start taking Citalopram low dose again? Would this change affect me somehow?

I've been taking Citalopram for 4 years and recently my doctor prescribed Bupropion because in spite of the fact that Citalopram has worked very good in the sadness part of my depression (it got my out of the hole), I found myself with little or no energy to tack the day. It seems sometimes like it relaxes me too much.

I started Bupropion 6 days ago and I didn't feel no bad side effects and found myself getting up earlier and with more energy. But, unfortunately, I've been feeling irritable, very sensitive, even sad.

I'm having family visiting for over a month and this is very stressful for me. I'm trying to be a good host and connect with my brother but I'm finding it very hard just because we don't know each other very well and there is a huge age difference so I'm about to explode.

So... I don't know if it's the situation or the new drug doing this. Maybe if I'm on Citalopram I could have more patience and take things a bit lighter.

I guess it was the wrong time to decide to change medication, if there is any "right time" at all.

Kindly,
Mequita
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
I think it could be the citalopram withdrawel making you feel so emotional. When I gradually weaned off it I was a wreck.
How long since you stopped citalopram? Did you come off gradually?
 
Top